Families of varieties with prescribed singularities
Compositio Mathematica, Tome 69 (1989) no. 1, pp. 83-110
Cet article a éte moissonné depuis la source Numdam
@article{CM_1989__69_1_83_0,
author = {Greuel, Gert-Martin and Karras, Ulrich},
title = {Families of varieties with prescribed singularities},
journal = {Compositio Mathematica},
pages = {83--110},
year = {1989},
publisher = {Kluwer Academic Publishers},
volume = {69},
number = {1},
mrnumber = {986814},
zbl = {0684.32015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1989__69_1_83_0/}
}
TY - JOUR AU - Greuel, Gert-Martin AU - Karras, Ulrich TI - Families of varieties with prescribed singularities JO - Compositio Mathematica PY - 1989 SP - 83 EP - 110 VL - 69 IS - 1 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1989__69_1_83_0/ LA - en ID - CM_1989__69_1_83_0 ER -
Greuel, Gert-Martin; Karras, Ulrich. Families of varieties with prescribed singularities. Compositio Mathematica, Tome 69 (1989) no. 1, pp. 83-110. http://geodesic.mathdoc.fr/item/CM_1989__69_1_83_0/
